# SDR SWIA201743994

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 39,034 hours, 33,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG AFTER TAKEOFF.  NOSE GEAR.  RETURNED TO THE FIELD.  CREW DECLARED AN EMERGENCY. (FLT 4617) REMOVED AND REPLACED NLG BRACKET OPS CHECK GOOD.
